# SDR ASAA2013111896666

- Difficulty date: November 18, 2013
- Submitted: December 9, 2013
- Operation: Air carrier
- Aircraft: N768AS
- Make and model: Boeing 737490
- Aircraft serial: 27082
- Aircraft time: 62,579 hours, 41,467 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: 65C2630933
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING FIXED T/E JUST OTBD OF IFOT FAIRING HAS CRACKED ANGLE.  ACFT GROUNDED.  R & R ANGLE IAW SRM 51-40-02-0G-0, LT WING FIXED T/E OTBD OF IFOT FAIRING.
